Stability analysis of first order homogeneous Sylvester system of Difference equations
This paper presents a criteria for the analysis of Stability, Observability and Realizability criteria for the homogeneous first order Sylvester system. Stability, Observability and Realizability for homogeneous Lyapunov system are deduced as a particular case of our results.
References:
S.Barnetand R.G.Cameron, Introduction To Mathematical Control Theory, Second Editionoxford University Press 1985.
V.Lakshmikantham And D. Trigiante, Theory Of Difference Equations Numerical Methods And Applications, Academic Press Inc, Vol: 181 (1988).
Sriram Bhagavatula, P.Ramesh And Dileep Durani Musa “Iterative Techniques For Existence And Uniqueness Of Solution To Third Order Differential Equation Via Fixed Point Methods”,International Journal Of Recent Scientificresearch, Vo:13, No: 2, PP427-431, Feb2022.
Kasiviswanadhv. Kanuri, Yan Wu, Sriram Bhagavatula ,“ Existence Of (F,Y) Bounded Solutions Of Linear Sylvestersystem Of First Orderdifferential Equations ”, International Journal Of Scientific & Engineering Research ,Vol:11,No:10, Oct 2020.P: 25399-25407.
Sriram Bhagavatula, P.Sailaja , K.N.Murty, “Kronecker Product Of Matrices And Applications To Two –Point Boundary Value Problems Associated With First Order Matrix Difference Systems ”, International Journal Of Engineering And Computer Science, Vol:11,No:1,Jan 2022 P: 25473-25482.
Kasi Viswanadhv.Kanuri, Sriram Bhagavatula And K.N.Murty, “Stability Analysis Of Linear Sylvester System Of First Order Differential Equations”. International Journal Of Engineering And Computer Science, Vol:9, No: 1, 2020,P:25252-25259.
Lakshmi Vellanki.N, Sriram Bhagavatula, Madhu .J, “Stability Analysis Of Linear Sylvester System On Time Scale Dynamical System - A New Approach ”, International Research Journal Of Engineering And Technology ,Vol:07,No:12,Dec2020, P: 142-150.
P. Sailaja, Sriram Bhagatula, K.N.Mury, “Existenceof Bounded Solutions Of Linear First Order Fuzzy Lyapunov System -A New Approach.” International Research Journal Of Engineering And Technology, Vol: 8, No:1, Jan2021, P: 393-402.
K.N. Murty, P.V.S Annad And Lashmiprasnna.V. “Existence And Uniqueness Of Solutions To Linear First Order Differential System With Applications To Control Systems, Proceedings Of American Mathematical Society, 1995.
Copyright (c) 2023 International Journal of Engineering and Computer Science

This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.